A New Decade of ME Research: The 11th Invest in ME International ME Conference 2016
Mark Berry presents the first in a series of articles on the 11th Invest in ME International ME Conference in London ...
Discuss the article on the Forums.

Help! Took Dr Myhill's Mineral Mix in one go, have I injured my insides?

Discussion in 'General Treatment' started by Patrice, Aug 10, 2014.

  1. Patrice

    Patrice

    Messages:
    5
    Likes:
    3
    London
    I just received my order of minerals and supps from Dr Myhill and failed to read the instruction on her MMs mix - rather than dilute with four pints of water and sip through out the day I just diluted them in a small bit of water along with the rest of the powders and knocked them back. (And made an incredible face I should think. Not tasty). I feel nauseous. Have I injured myself by taking them all at once? Anyone else done this before ??? Will I feel sick all day?
     
  2. Patrice

    Patrice

    Messages:
    5
    Likes:
    3
    London
    Ok, now I fell really sick....
     
  3. Valentijn

    Valentijn Activity Level: 3

    Messages:
    10,981
    Likes:
    24,851
    Amersfoort, Netherlands
    If you took the dose for just 1 day at once, it shouldn't be a medical emergency or anything. If you took more than that, it might be a problem.
     
  4. alex3619

    alex3619 Senior Member

    Messages:
    10,631
    Likes:
    23,822
    Logan, Queensland, Australia
    A lot of minerals in one hit may cause bowel upset and other things - they are best absorbed slowly, hence the sipping throughout the day. A single days dose should be relatively safe though. Minerals can however be toxic in excess very quickly ... if you took a months supply at once then it could easily be a medical emergency.
     
  5. Esther12

    Esther12 Senior Member

    Messages:
    6,791
    Likes:
    15,335
    If it's just one days worth, I don't think you need to worry.

    I'm not sure how good the evidence is that their benefit outweighs the nasty taste though.
     
    Last edited: Aug 10, 2014
  6. Patrice

    Patrice

    Messages:
    5
    Likes:
    3
    London
    THANKS all. The nasty sickness lasted an hour - hour and a half then subsided to just a bit of nausea. Phew. Won't make that mistake again!
     
    taniaaust1, Valentijn and Esther12 like this.
  7. justy

    justy Senior Member

    Messages:
    4,271
    Likes:
    7,488
    U.K
    How much did you take? scoops? she used to advocate taking two doses a day, but I think it upsets some peoples stomachs, hence the more recent advice to sip throughout the day I imagine.

    Glad you are feeling better now.
     
  8. taniaaust1

    taniaaust1

    Messages:
    10,081
    Likes:
    8,505
    Sth Australia
    Glad you feel better now and it wasnt serious :) .. not a fun experience thou.

    I ended up having to be ambulanced to hospital on put on a drip after I confused my prescription meds one time and accidently took an OD.
     
  9. Jarod

    Jarod Senior Member

    Messages:
    784
    Likes:
    455
    planet earth
    zinc (I think) can make me nauseated on an empty stomach.
     

See more popular forum discussions.

Share This Page